# SDR UALA2012111906661

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 50,939 hours, 5,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Part number: 65B1167523
- Condition: Damaged
- Location: Rt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR STRUT FAIRING DOOR AFT EDGE IS DAMAGED, AREA FILLED IN WITH SEALANT.   ANGLE WITH NYLON SEAL BENT AND LOOSE ON FAIRING AND NOT RIVETED IN ORIGINAL HOLES.  SEAL THAT MATES WITH FAIRING IN GEAR WHEEL TORN APART.  REPLACED FAIRING.
